MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO PUSHER/CUTTER EA; ACCESSORIES, ARTHROSCOPIC

DEPUY MITEK LLC US ARTHRO PUSHER/CUTTER EA; ACCESSORIES, ARTHROSCOPIC
Catalog Number 228302
Medical Device Problem Codes Degraded (1153); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device under magnification found that the inner tip had the edge dull.No other anomalies were noted.A functional test was performed, a sample suture was used, it was placed on the cutting hole and the trigger was pressed, the suture was unable to be cut.Additionally, no difficulty nor resistance was felt when releasing the trigger.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the arthro pusher/cutter *ea would have contributed to the complained issue.¿ based on the investigation findings, the potential cause can be attributed to end of life.The manufactured date of this device is nov 2024 and hence indicates this device is more than 1 year old.As per the ifu, inspect devices for damage before using.End of useful instrument life is generally determined by wear or damage from handling or surgical use.Inspect instruments between uses to verify proper functioning.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the arthro pusher/cutter ea device inner tip edge was dull.It was noted in the service order that the device cord cutter cut the suture without the button being pressed.The implant was unable to be tensioned.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed. .

Brand Name
ARTHRO PUSHER/CUTTER EA
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25331272
Report Number1221934-2026-02316
Device Sequence Number13180622
Product Code NBH
UDI-Device Identifier10886705010172
UDI-Public(01)10886705010172(10)24P06
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228302
Device Lot Number24P06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown